Formal groups arising from algebraic varieties
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 10 (1977) no. 1, pp. 87-131.
@article{ASENS_1977_4_10_1_87_0,
     author = {Artin, M. and Mazur, B.},
     title = {Formal groups arising from algebraic varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {87--131},
     publisher = {Elsevier},
     volume = {Ser. 4, 10},
     number = {1},
     year = {1977},
     doi = {10.24033/asens.1322},
     mrnumber = {56 #15663},
     zbl = {0351.14023},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/asens.1322/}
}
TY  - JOUR
AU  - Artin, M.
AU  - Mazur, B.
TI  - Formal groups arising from algebraic varieties
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1977
SP  - 87
EP  - 131
VL  - 10
IS  - 1
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.1322/
DO  - 10.24033/asens.1322
LA  - en
ID  - ASENS_1977_4_10_1_87_0
ER  - 
%0 Journal Article
%A Artin, M.
%A Mazur, B.
%T Formal groups arising from algebraic varieties
%J Annales scientifiques de l'École Normale Supérieure
%D 1977
%P 87-131
%V 10
%N 1
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.1322/
%R 10.24033/asens.1322
%G en
%F ASENS_1977_4_10_1_87_0
Artin, M.; Mazur, B. Formal groups arising from algebraic varieties. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 10 (1977) no. 1, pp. 87-131. doi : 10.24033/asens.1322. https://www.numdam.org/articles/10.24033/asens.1322/

[1] M. Artin and B. Wyman, Autoduality of the Jacobian, Bowdoin College, 1967 (mimeographed notes).

[2] M. Artin, Algebraization of Formal Moduli I (Global Analysis, Tokyo, 1969). | MR | Zbl

[3] M. Artin, Versal Deformations and Algebraic Stacks (Invent. Math., Vol. 27, 1974, pp. 165-189). | EuDML | MR | Zbl

[4] M. Artin, Supersingular K 3 Surfaces (Annales Sc. de l'Éc. Norm. Sup. 4e série, T. 7, fasc. 4, 1974, pp. 543-568). | EuDML | Numdam | MR | Zbl

[5] P. Berthelot, Cohomologie cristalline des schémas de caractéristique p > 0 (Lect. Notes in Math., N° 107, Springer, Berlin, 1974). | MR | Zbl

[6] P. Berthelot, Slopes of Frobenius in Crystalline Cohomology (Proceedings of Symposia in Pure Mathematics, Vol. 29, Algebraic Geometry, Arcata 1974, A.M.S., Providence, 1975, pp. 315-328). | MR | Zbl

[7] S. Bloch, Algebraic K-theory and Crystalline Cohomology (to appear in Publ. Math. Inst. Études Sc.). | EuDML | Numdam | MR | Zbl

[8] N. Bourbaki, Éléments de Mathématique (Algèbre commutative, chap. III, Hermann, Paris, 1961). | Zbl

[9] P. Cartier, Modules associés à un groupe formel commutatif. Courbes typiques (Comptes rendus, T. 265, série A, 1967, pp. 129-132). | MR | Zbl

[10] P. Cartier, Relèvement des groupes formels commutatifs (Séminaire Bourbaki, N° 359, 1969). | Numdam | Zbl

[11] M. Demazure, Lectures on p-divisible Groups (Lecture Notes in Math., N° 302, Springer, Berlin, 1972). | MR | Zbl

[12] M. Demazure et P. Gabriel, Groupes algébriques, I, North Holland, Amsterdam, 1970. | Zbl

[13] J. Dieudonné, Lie Groups and Lie Hyperalgebras over a Field of Characteristic p > 0 (Amer. J. Math., Vol. 77, 1955, pp. 218-244). | MR | Zbl

[14] M. Greenberg, Rational Points in Henselian Discrete Valuation Rings (Publ. Math. Inst. Hautes Études Scientifiques, N° 23, 1964). | Numdam

[15] A. Grothendieck, Le groupe de Brauer III, Dix exposés sur la cohomologie des schémas, North Holland Amsterdam, 1968.

[16] A. Grothendieck, Fondements de Géométrie algébrique (mimeographed notes).

[17] A. Grothendieck, Revêtements étales et groupes fondamentaux (SGA I) (Lectures Notes in Math., N° 224, Springer, Berlin, 1971). | MR | Zbl

[18] A. Grothendieck, Groupes de monodromie en géométrie algébrique (Lectures Notes in Math. SGA 7 I, N° 288, Springer, Berlin, 1972, SGA 7 II, N° 340, Springer, Berlin, 1973). | MR

[19] A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique (Publ. Math. Inst. Études Sc., 1960-1968). | Numdam

[20] J. I. Igusa, Betti and Picard Numbers of Abstract Algebraic Surfaces (Proc. Nat. Acad. Sc., Vol. 46, 1960, pp. 724-726). | MR | Zbl

[21] L. Illusie, Complexe cotangent et déformations I, II (Lectures Notes in Math., N° 239-283, Springer, Berlin, 1971-1972). | MR | Zbl

[22] N. Katz and W. Messing, Some Consequences of the Riemann Hypothesis for Varieties over Finite Fields (Invent. Math., Vol. 23, 1974, pp. 73-77). | MR | Zbl

[23] N. Koblitz, p-adic Variation of the zeta Function (Compositio Math., Vol. 31, 1972, pp. 119-218). | Numdam | MR | Zbl

[24] M. Lazard, Commutative Formal Groups (Lecture Notes in Math., N° 443, Springer, Berlin, 1975). | MR | Zbl

[25] Ju. Manin, The Theory of Commutative Formal Groups Over Fields of Finite Characteristic (Russ. Math. Surv., Vol. 18, 1963, pp. 1-80 ; Usp. Mat. Nauk, Vol. 18, 1963, pp. 3-90). | MR | Zbl

[26] B. Mazur, Frobenius and the Hodge Filtration (Bull, A.M.S., Vol. 78, 1972, pp. 653-667). | MR | Zbl

[27] B. Mazur, Frobenius and the Hodge Filtration (estimates) (Annals of Math., Vol. 98, 1973, pp. 58-95). | MR | Zbl

[28] B. Mazur and W. Messing, Universal Extensions and One-Dimensional Crystalline Cohomology (Springer Lecture Notes, N° 370, 1974). | MR | Zbl

[29] W. Messing, The Crystals Associated to Barsotti-Tate Groups (Lecture Notes in Math., N° 264, Springer, Berlin, 1972). | MR | Zbl

[30] M. Schlessinger, Functors of Artin Rings (Trans. A.M.S., Vol. 130, 1968). | MR | Zbl

[31] J.-P. Serre, Sur la topologie des variétés algébriques en caractéristique p (Symposium Internacional de topologia Algebraica, 1958, pp. 24-53). | MR | Zbl

[32] J.-P. Serre, Sur les groupes de Galois attachés aux groupes p-divisibles (Proc. of a conference of Loca Fields, published by Springer, Berlin, 1967, pp. 118-131). | MR | Zbl

[33] T. Shioda, Algebraic cycles on certain K 3 surfaces in characteristic p (to appear). | Zbl

[34] J. Tate, p-divisible groups (Proc. of a conference of Local Fields, published by Springer, Berlin, 1967, pp. 158-183). | MR | Zbl

[35] J. Milne, Duality in the flat cohomology of a surface (Ann. scient. Éc. Norm. Sup., 4e série, t. 9, 1976, pp. 171-202). | Numdam | MR | Zbl

  • D'Addezio, Marco Boundedness of the p-primary torsion of the Brauer group of an abelian variety, Compositio Mathematica, Volume 160 (2024) no. 2, p. 463 | DOI:10.1112/s0010437x23007558
  • Elsenhans, Andreas-Stephan; Jahnel, Jörg On the component group of the algebraic monodromy group of a K3 surface, Journal of Algebra, Volume 646 (2024), p. 294 | DOI:10.1016/j.jalgebra.2024.02.005
  • Ito, Kazuhiro; Ito, Tetsushi; Koshikawa, Teruhisa The Hodge standard conjecture for self-products of K3 surfaces, Journal of Algebraic Geometry (2024) | DOI:10.1090/jag/840
  • Gregory, Oliver Motivic cohomology and K-theory of some surfaces over finite fields, Journal of Pure and Applied Algebra, Volume 228 (2024) no. 4, p. 107518 | DOI:10.1016/j.jpaa.2023.107518
  • Matsumoto, Yuya INSEPARABLE MAPS ON Wn-VALUED LOCAL COHOMOLOGY GROUPS OF NONTAUT RATIONAL DOUBLE POINT SINGULARITIES AND THE HEIGHT OF K3 SURFACES, Journal of Commutative Algebra, Volume 15 (2023) no. 3 | DOI:10.1216/jca.2023.15.377
  • Zhang, Dingxin On Vlasenko’s formal group laws, manuscripta mathematica, Volume 170 (2023) no. 1-2, p. 167 | DOI:10.1007/s00229-021-01353-z
  • Gillibert, Jean; Levin, Aaron Descent on elliptic surfaces and arithmetic bounds for the Mordell–Weil rank, Algebra Number Theory, Volume 16 (2022) no. 2, p. 311 | DOI:10.2140/ant.2022.16.311
  • Yang, Ziquan Isogenies Between K3 Surfaces Over, International Mathematics Research Notices, Volume 2022 (2022) no. 6, p. 4407 | DOI:10.1093/imrn/rnaa176
  • Nakkajima, Yukiyoshi Artin–Mazur heights and Yobuko heights of proper log smooth schemes of Cartier type, and Hodge–Witt decompositions and Chow groups of quasi-F-split threefolds, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2022 (2022) no. 787, p. 1 | DOI:10.1515/crelle-2022-0010
  • Gregory, Oliver; Langer, Andreas Hodge–Witt decomposition of relative crystalline cohomology, Journal of the London Mathematical Society, Volume 106 (2022) no. 4, p. 4009 | DOI:10.1112/jlms.12679
  • LAFACE, ROBERTO; TIRABASSI, SOFIA ON ORDINARY ENRIQUES SURFACES IN POSITIVE CHARACTERISTIC, Nagoya Mathematical Journal, Volume 245 (2022), p. 192 | DOI:10.1017/nmj.2020.36
  • Lai, King-Fai; Longhi, Ignazio; Suzuki, Takashi; Tan, Ki-Seng; Trihan, Fabien On the μ-invariants of abelian varieties over function fields of positive characteristic, Algebra Number Theory, Volume 15 (2021) no. 4, p. 863 | DOI:10.2140/ant.2021.15.863
  • Nakkajima, Yukiyoshi; Yobuko, Fuetaro Degenerations of log Hodge de Rham spectral sequences, log Kodaira vanishing theorem in characteristic p>0 and log weak Lefschetz conjecture for log crystalline cohomologies, European Journal of Mathematics, Volume 7 (2021) no. 4, p. 1537 | DOI:10.1007/s40879-021-00475-8
  • Ito, Kazuhiro; Ito, Tetsushi; Koshikawa, Teruhisa CM liftings of surfaces over finite fields and their applications to the Tate conjecture, Forum of Mathematics, Sigma, Volume 9 (2021) | DOI:10.1017/fms.2021.24
  • Achinger, Piotr; Zdanowicz, Maciej Serre–Tate theory for Calabi–Yau varieties, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2021 (2021) no. 780, p. 139 | DOI:10.1515/crelle-2021-0041
  • Patakfalvi, Zsolt; Zdanowicz, Maciej Ordinary varieties with trivial canonical bundle are not uniruled, Mathematische Annalen, Volume 380 (2021) no. 3-4, p. 1767 | DOI:10.1007/s00208-021-02165-y
  • Ito, Kazuhiro On the Supersingular Reduction of K3 Surfaces with Complex Multiplication, International Mathematics Research Notices, Volume 2020 (2020) no. 20, p. 7306 | DOI:10.1093/imrn/rny210
  • Taelman, Lenny Ordinary K3 surfaces over a finite field, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2020 (2020) no. 761, p. 141 | DOI:10.1515/crelle-2018-0023
  • Qu, Santai On examples of supersingular and rationally chain connected threefolds, Journal of Algebra, Volume 559 (2020), p. 184 | DOI:10.1016/j.jalgebra.2020.04.026
  • Müller, Susanne F-pure threshold and height of quasihomogeneous polynomials, Journal of Commutative Algebra, Volume 12 (2020) no. 4 | DOI:10.1216/jca.2020.12.559
  • Antieau, Benjamin; Nikolaus, Thomas Cartier modules and cyclotomic spectra, Journal of the American Mathematical Society, Volume 34 (2020) no. 1, p. 1 | DOI:10.1090/jams/951
  • Yobuko, Fuetaro Quasi-Frobenius splitting and lifting of Calabi–Yau varieties in characteristic p, Mathematische Zeitschrift, Volume 292 (2019) no. 1-2, p. 307 | DOI:10.1007/s00209-018-2198-7
  • Langer, Andreas; Zink, Thomas Grothendieck–Messing deformation theory for varieties of K3 type, Tunisian Journal of Mathematics, Volume 1 (2019) no. 4, p. 455 | DOI:10.2140/tunis.2019.1.455
  • Brandhorst, Simon; González-Alonso, Víctor Automorphisms of minimal entropy on supersingular K3 surfaces, Journal of the London Mathematical Society, Volume 97 (2018) no. 2, p. 282 | DOI:10.1112/jlms.12109
  • Vlasenko, Masha Formal groups and congruences, Transactions of the American Mathematical Society, Volume 371 (2018) no. 2, p. 883 | DOI:10.1090/tran/7283
  • Katsura, Toshiyuki; Kondō, Shigeyuki Enriques surfaces in characteristic 2 with a finite group of automorphisms, Journal of Algebraic Geometry, Volume 27 (2017) no. 1, p. 173 | DOI:10.1090/jag/697
  • Taelman, Lenny K3 surfaces over finite fields with given L-function, Algebra Number Theory, Volume 10 (2016) no. 5, p. 1133 | DOI:10.2140/ant.2016.10.1133
  • van der Geer, Gerard A Stratification on the Moduli of K3 Surfaces in Positive Characteristic, Arbeitstagung Bonn 2013, Volume 319 (2016), p. 387 | DOI:10.1007/978-3-319-43648-7_14
  • Jang, Junmyong The representations of the automorphism groups and the Frobenius invariants of K3 surfaces, Michigan Mathematical Journal, Volume 65 (2016) no. 1 | DOI:10.1307/mmj/1457101815
  • Chatzistamatiou, Andre Commutative Formal Groups Arising from Schemes, International Mathematics Research Notices, Volume 2015 (2015) no. 7, p. 1959 | DOI:10.1093/imrn/rnt355
  • Liedtke, Christian Supersingular K3 surfaces are unirational, Inventiones mathematicae, Volume 200 (2015) no. 3, p. 979 | DOI:10.1007/s00222-014-0547-7
  • Maulik, Davesh Supersingular K3 surfaces for large primes, Duke Mathematical Journal, Volume 163 (2014) no. 13 | DOI:10.1215/00127094-2804783
  • Jang, Junmyeong SOME REMARKS ON NON-SYMPLECTIC AUTOMORPHISMS OF K3 SURFACES OVER A FIELD OF ODD CHARACTERISTIC, East Asian mathematical journal, Volume 30 (2014) no. 3, p. 321 | DOI:10.7858/eamj.2014.022
  • Jang, Junmyeong An Enriques Involution of a Supersingular K3 Surface Over Odd Characteristic, International Mathematics Research Notices, Volume 2014 (2014) no. 11, p. 3158 | DOI:10.1093/imrn/rnt248
  • Liedtke, Christian Algebraic Surfaces in Positive Characteristic, Birational Geometry, Rational Curves, and Arithmetic (2013), p. 229 | DOI:10.1007/978-1-4614-6482-2_11
  • Liedtke, Christian The Canonical Map and Horikawa Surfaces in Positive Characteristic, International Mathematics Research Notices, Volume 2013 (2013) no. 2, p. 422 | DOI:10.1093/imrn/rnr268
  • Li, Jun; Liedtke, Christian Rational curves on K3 surfaces, Inventiones mathematicae, Volume 188 (2012) no. 3, p. 713 | DOI:10.1007/s00222-011-0359-y
  • Ito, Hiroyuki; Liedtke, Christian Elliptic 𝐾3 surfaces with 𝐩^𝐧-torsion sections, Journal of Algebraic Geometry, Volume 22 (2012) no. 1, p. 105 | DOI:10.1090/s1056-3911-2012-00584-0
  • Druel, Stéphane Invariants de Hasse-Witt des réeductions de certaines variétés symplectiques irréductibles, Michigan Mathematical Journal, Volume 61 (2012) no. 3 | DOI:10.1307/mmj/1347040262
  • Szymik, Markus Crystals and derived local moduli for ordinary K3 surfaces, Advances in Mathematics, Volume 228 (2011) no. 1, p. 1 | DOI:10.1016/j.aim.2011.05.004
  • KURKE, HERBERT; OSIPOV, DENIS V.; ZHEGLOV, ALEXANDER B. FORMAL GROUPS ARISING FROM FORMAL PUNCTURED RIBBONS, International Journal of Mathematics, Volume 21 (2010) no. 06, p. 755 | DOI:10.1142/s0129167x10006203
  • Complements on H2(K2), Lectures on Algebraic Cycles (2010), p. 69 | DOI:10.1017/cbo9780511760693.008
  • Hazewinkel, Michiel Witt vectors. Part 1, Handbook of Algebra - Volume 6, Volume 6 (2009), p. 319 | DOI:10.1016/s1570-7954(08)00207-6
  • Hirokado, Masayuki; Ito, Hiroyuki; Saito, Natsuo Calabi-Yau threefolds arising from fiber products of rational quasi-elliptic surfaces, II, manuscripta mathematica, Volume 125 (2008) no. 3, p. 325 | DOI:10.1007/s00229-007-0151-x
  • Hirokado, Masayuki; Ito, Hiroyuki; Saito, Natsuo Calabi–Yau threefolds arising from fiber products of rational quasi-elliptic surfaces, I, Arkiv för Matematik, Volume 45 (2007) no. 2, p. 279 | DOI:10.1007/s11512-007-0041-1
  • Zarhin, Yuri G The Tate conjecture for powers of ordinary cubic fourfolds over finite fields, Journal of Number Theory, Volume 108 (2004) no. 1, p. 44 | DOI:10.1016/j.jnt.2004.04.006
  • Hirokado, Masayuki A non-liftable Calabi-Yau threefold in characteristic 3, Tohoku Mathematical Journal, Volume 51 (1999) no. 4 | DOI:10.2748/tmj/1178224716
  • Stienstra, Jan; van der Put, Marius; van der Marel, Bert Onp-adic monodromy, Mathematische Zeitschrift, Volume 208 (1991) no. 1, p. 309 | DOI:10.1007/bf02571528
  • Suwa, Noriyuki; Yui, Noriko Arithmetic of certain algebraic surfaces over finite fields, Number Theory, Volume 1383 (1989), p. 186 | DOI:10.1007/bfb0083579
  • Yui, Noriko The arithmetic of the product of two algebraic curves over a finite field, Journal of Algebra, Volume 98 (1986) no. 1, p. 102 | DOI:10.1016/0021-8693(86)90018-9
  • Yui, Noriko On the Jacobian variety of the Fermat curve, Journal of Algebra, Volume 65 (1980) no. 1, p. 1 | DOI:10.1016/0021-8693(80)90236-7
  • Lang, William E.; Nygaard, Niels O. A short proof of the Rydakov-Safarevic theorem, Mathematische Annalen, Volume 251 (1980) no. 2, p. 171 | DOI:10.1007/bf01536183
  • Shioda, Tetsuji Supersingular K3 surfaces, Algebraic Geometry, Volume 732 (1979), p. 564 | DOI:10.1007/bfb0066664
  • Bibliography, Volume 78 (1978), p. 531 | DOI:10.1016/s0079-8169(08)60651-0
  • Milne, J. S. Flat homology, Bulletin of the American Mathematical Society, Volume 82 (1976) no. 1, p. 118 | DOI:10.1090/s0002-9904-1976-13984-5

Cité par 55 documents. Sources : Crossref